Dječji doplatci u Hrvatskoj
Bibliographic Data
| ID | 6216624 |
|---|---|
| Authors | Ivan Magdalenić (0000-0002-6634-571X, corresponding author) |
| Year | 2001 |
| Volume | 8 |
| Issue | 1 |
| Publication date | 2001-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Revija za socijalnu politiku (JOURNAL) |
| Journal identifiers | ISSN: 1845-6014 • E-ISSN: 1330-2965 |
| Publisher | Pravni Fakultet Sveucilista u Zagrebu (Law School of the University of Zagreb) (PUBLISHER) |
| DOI | 10.3935/rsp.v8i1.237 |
| OpenAlex | W2029968521 |
| Language | EN |
Croatian · Linguistics · Political science · Corporate Taxation and Avoidance · Economic and Fiscal Studies · Philosophy · Taxation and Legal Issues
| Highly cited | No |
|---|